MathSciNet Relay Station
MathSciNet bibliographic data
MR162953 31.10
Weinberger, H. F. On bounding harmonic functions by linear interpolation. Bull. Amer. Math. Soc. 70 1964 525–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement